Home Forums General Discussion Difficulty stopping rifaximin

This topic contains 3 replies, has 2 voices, and was last updated by  ellie6 3 years, 8 months ago.

Viewing 4 posts - 1 through 4 (of 4 total)
  • Author
    Posts
  • #308604
    ellie6
    Participant

    I am currently on my 3rd course ofrifaximin for SIBO. It completely eradicates my horrible sacroiliac pain while taking it. I can move much more freely and feel so much better. Problem is when I stop it the pain returns…I know I cannot stay on it forever nor would I want to. It seems to becausing some weight gain as well which I am not happy about. While my bowel movements seem much better while on it I still have some gas and belching at times.

    I wish I knew why it was helping the joint pain and also how to continue feeling well once going off it. I know it treats klebsella.

    #374204
    Anonymous
    Participant

    Do you have any form of arthritis?
    Linda L.

    #374205
    Anonymous
    Participant

    Rifaximin is a derivative of rifamycin and rifamycin has been used sometimes to treat rheumatoid arthritis.
    Linda L.

    #374206
    ellie6
    Participant

    Possibly psoriatic arthritis or spondylitis.

Viewing 4 posts - 1 through 4 (of 4 total)

You must be logged in to reply to this topic.